MathSciNet Relay Station
MathSciNet bibliographic data
MR494306 (58 #13206) 58F20 (58C25)
Singer, David Stable orbits and bifurcation of maps of the interval. SIAM J. Appl. Math. 35 (1978), no. 2, 260–267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement